# SDR AALA202212203402

- Difficulty date: December 19, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 62,596 hours, 36,493 cycles
- System (JASC): 5240 · Service Doors
- Part: Hook
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R DOOR ARMING LEVER DOES NOT ALWAYS GIVE AN ARMED SIGNAL WHEN ARMED. MAINTENANCE REMOVED DEBRIS FROM GIRT BAR HOOKS AND LUBED. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
